# SDR ASAA0944456

- Difficulty date: February 4, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632017
- Part serial: 1869
- Condition: Dented
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B MID FLAP HAS A DENT AT THE UPPER SURFACE 75 INCHES FROM O/B END.  PREPPED DENT DAMAGE, FABRICATED EXTERNAL REPAIR DOUBLER AND BONDED REPAIR DOUBLER.
